Universidad Complutense de Madrid
E-Prints Complutense

A note on the optimality of the N- and D-policies for the M/G/1 queue

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. (2002) A note on the optimality of the N- and D-policies for the M/G/1 queue. Operations Research Letters, 30 (6). pp. 375-376. ISSN 0167-6377

[img] PDF
Restringido a Repository staff only

64kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0167637702001487


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This note considers the N- and D-policies for the M/G/1queue. We concentrate on the true relationship between the optimal N- and D-policies when the cost function is based on the expected number of customers in the system.


Item Type:Article
Uncontrolled Keywords:M/G/1 queue; Control of the service process
Subjects:Sciences > Mathematics > Operations research
ID Code:15760
Deposited On:26 Jun 2012 09:03
Last Modified:26 Feb 2019 09:48

Origin of downloads

Repository Staff Only: item control page